# SDR HEEA0012693

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 419210E
- Condition: Stripped
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CALIPER THREADS IN INLET PLATE STRIPPED.
